Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 24, NWS Melbourne, FL

April 15, 2016

NWS Melbourne, FL issued this small craft advisory at Apr 15, 2016, 3:59 AM EDT. It took effect at Apr 15, 2016, 3:16 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 15, 2016, 3:59 AM EDT (07:59 UTC)
In effect from
Apr 15, 2016, 3:16 PM EDT
Expired
Apr 18, 2016, 11:00 PM EDT
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

941 
WHUS72 KMLB 150759
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
359 AM EDT FRI APR 15 2016

AMZ570-170800-
/O.NEW.KMLB.SC.Y.0024.160415T2100Z-160418T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
359 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EDT MONDAY. 

* WINDS...INCREASING TO 15 TO 20 KNOTS BY EARLY EVENING AND 20 TO
  25 KNOTS THIS WEEKEND.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET LATE TONIGHT...AND 9 TO
  11 FEET THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-572-170800-
/O.NEW.KMLB.SC.Y.0024.160416T0300Z-160418T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
359 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM EDT MONDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS THIS WEEKEND.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT AND BUILDING
  FURTHER TO 7 TO 9 FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE THIS
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-575-170800-
/O.NEW.KMLB.SC.Y.0024.160416T2000Z-160418T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
359 AM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 5 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 5 AM
EDT MONDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS THIS WEEKEND.

* WAVES/SEAS...BUILDING TO 7 TO 9 FEET NEAR SHORE AND 9 TO 11
  FEET OFFSHORE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
131 
WHUS72 KMLB 151916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT FRI APR 15 2016

AMZ550-570-162000-
/O.EXT.KMLB.SC.Y.0024.160415T1916Z-160418T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
316 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...20 TO 25 KNOTS INTO THIS WEEKEND.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT AND BUILDING 
  FURTHER TO 7 TO 9 FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE 
  THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-162000-
/O.EXT.KMLB.SC.Y.0024.160416T0000Z-160418T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
316 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 AM EDT MONDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS THIS EVENING.

* WAVES/SEAS...BUILDING TO 7 TO 9 FEET NEAR SHORE AND 9 TO 11 
  FEET OFFSHORE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-162000-
/O.EXT.KMLB.SC.Y.0024.160416T0800Z-160418T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
316 PM EDT FRI APR 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 5 AM
EDT MONDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS EARLY SATURDAY MORNING.

* WAVES/SEAS...BUILDING TO 7 TO 9 FEET NEAR SHORE AND 9 TO 11 
  FEET OFFSHORE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
444 
WHUS72 KMLB 161945
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SAT APR 16 2016

AMZ550-552-555-570-572-575-172000-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-160419T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
345 PM EDT SAT APR 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

* WINDS...20 TO 25 KNOTS INTO THIS WEEKEND.

* WAVES/SEAS...SEAS 6 TO 8 FEET LATE TONIGHT AND BUILDING FURTHER
  TO 7 TO 9 FEET NEAR SHORE...SEAS 9 TO 11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
996 
WHUS72 KMLB 171858
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN APR 17 2016

AMZ550-552-555-570-572-575-182000-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-160419T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
258 PM EDT SUN APR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...AROUND 20 KNOTS WITH HIGHER GUSTS THROUGH MONDAY
  AFTERNOON.

* WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE...SEAS 9 TO 11 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
620 
WHUS72 KMLB 180802
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 AM EDT MON APR 18 2016

AMZ550-552-555-570-572-575-192000-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-160419T0800Z/
/O.NEW.KMLB.SW.Y.0003.160419T0800Z-160419T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
402 AM EDT MON APR 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EDT TUESDAY. 

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS THROUGH
  MONDAY EVENING...DECREASING TO 10 TO 15 KNOTS LATE TONIGHT INTO
  TUESDAY.

* WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE...SEAS 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
548 
WHUS72 KMLB 190208
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1008 PM EDT MON APR 18 2016

AMZ550-552-555-570-572-575-192000-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-160419T0300Z/
/O.EXT.KMLB.SW.Y.0003.160419T0300Z-160419T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1008 PM EDT MON APR 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11
PM THIS EVENING UNTIL 4 PM EDT TUESDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS 
  THROUGH MONDAY EVENING...DECREASING TO 10 TO 15 KNOTS LATE 
  TONIGHT INTO TUESDAY. 

* WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE...SEAS 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 3:50 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 15, 3:50 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT FRI APR 15 2016

.DISCUSSION...

...ANOTHER WET DAY WITH STRONG AFTERNOON/EVENING STORMS POSSIBLE...

...DETERIORATING BOATING CONDITIONS BEGIN TO SPREAD INTO THE
NORTHERN WATERS LATER TODAY...

CURRENT...DIFFUSE FRONTAL BOUNDARY A LITTLE DIFFICULT TO DISCERN IN
THE EARLY MORNING SFC METARS...BUT APPEARS TO HAVE REACHED MCO-TIX
AS OF 07Z/3PM. WV IMAGERY/RUC ANLYS FIELDS SHOW THE SHORTWAVE TROUGH
WHICH AIDED THU'S STRONG/SVR STORMS HAS PUSHED OFFSHORE INTO THE
ATLC...WHILE THE MID/UPPER LVL LOW UPSTREAM OVER THE LWR MS VALLEY
CONTINUES TO DROP ESE ACROSS ARK/TN/MS AND TWD AL/GA. FAIRLY ROBUST
CONVECTION CONTINUES OUT OVER THE ATLC...WITH JUST A FEW OCNL SPITS
OF LIGHT RAIN HAVE BEEN OCCURRING BACK OVER LAND. TEMPS GENERALLY IN
THE U60S ATTM.

TODAY/TONIGHT...AFOREMENTIONED H50 LOW WILL CONTINUE TO SLOWLY FILL
AS IT DRIFTS ESE ACROSS THE DEEP SOUTH...REACHING THE GS/SC/N EFL
COAST BY 12Z SAT. STALLED SFC FRONT/INVERTED TROUGH REMAINS DRAPED
OVER THE AREA...DAMPENING OUT BY TONIGHT. THE UPPER LEVEL PATTERN
REMAINS WEAKLY DIVGT AS H25 JET CORE REMAINS ACROSS SOUTH FL. MID
LEVEL PATTERN LOOKS SOMEWHAT NEUTRAL THROUGH 00Z AS THE AREA REMAINS
IN BETWEEN THE TWO SYSTEMS..WITH INCREASING H50 PVA HOLDING OFF
UNTIL TONIGHT ACROSS THE NRN CWA. STILL LOOKING AT DECENT SHOT FOR
RAIN/STORMS TODAY GIVEN FAVORABLE MOISTURE/CONVGT LOW LEVEL FLOW
COUPLED WITH DIURNAL HEATING/LOCAL SEA/LAKE BREEZE CIRCS. PER THE
LAST THREE DAYS OF SPC CONVECTION OUTLOOKS...ECFL REMAINS IN 'MRGL'
RISK FOR SVR TS DUE TO COOL TEMPS ALOFT (ABOUT -13C) CONTRIBUTING
TO FAIRLY STEEP MID LEVEL LAPSE RATES. SIMILAR TO THU...LARGE HAIL
AND LCLY GUSTY WET MB WINDS REMAIN TO PRIMARY THREATS...WITH A FEW
ROTATING CELLS POSSIBLE.

SHAVED ABOUT A DEGREE FROM MOS MAXES DUE TO ANTICIPATED WIDESPREAD
CLOUDS AND EARLY START/HIGH COVERAGE OF PRECIP.

SFC TROUGH DAMPENS OUT TONIGHT AS ONSHORE (ENE-NE) FLOW INCREASES.
HOWEVER...UPPER LOW MAKING ITS CLOSEST APPROACH TO NEFL LATE TONIGHT
WILL INCREASE PVA AND COOL TEMPS ALOFT EVEN FURTHER (-13C TO -16C).
AS A RESULT...EXPECT TO SEE SCT EVENING STORMS LINGER WELL INTO THE
EVENING WITH DECENT SHOT FOR LOWER TOPPED MARINE/COASTAL SHOWERS TO
DEVELOP AFTER MIDNIGHT...ESPECIALLY IN VOLUSIA/BREVARD COS. MINS
GENERALLY IN THE M60S WITH SOME U60S ALONG THE IMMEDIATE COAST AND
AROUND METRO ORL.

SAT-SUN...LINGERING FRONTAL BOUNDARY NEAR TO JUST NORTH OF LAKE
OKEECHOBEE SATURDAY MORNING WILL SHIFT SOUTHWARD THROUGH THE WEEKEND
AS HIGH PRESSURE NUDGES SOUTHWARD ACROSS THE EASTERN U.S. COAST.
TIGHTENING PRESSURE GRADIENT NORTH OF THE FRONT WILL LEAD TO A
STRENGTHENING ONSHORE FLOW ACROSS THE REGION...ESPECIALLY INTO
SATURDAY AFT...WITH BREEZY (POTENTIALLY WINDY) CONDITIONS
DEVELOPING. RAIN CHANCES REMAIN ELEVATED SATURDAY...UP TO 50-60
PERCENT DUE TO LINGERING MOISTURE NEAR THE FRONT OVER SOUTH CENTRAL
FL COMBINED WITH INCREASING EASTERLY FLOW TRANSPORTING SHOWERS
ONSHORE FROM BREVARD NORTHWARD. TEMPS WILL REMAIN COOL ALOFT WHICH
MAY ALLOW FOR A FEW STORMS SATURDAY AFT. POPS THEN DECREASE INTO
SUNDAY AS DRIER AIR BUILDS IN...BUT POTENTIAL FOR ISOLATED ONSHORE
MOVING SHOWERS ALONG MUCH OF THE COAST WILL CONTINUE.

HIGHS THIS WEEKEND WILL RANGE FROM THE MID 70S ALONG THE VOLUSIA
COAST TO UPPER 70S/LOW 80S FARTHER SOUTH AND INLAND. OVERNIGHT LOWS
WILL GENERALLY BE IN THE 60S.

MON-THU...BOTH GFS/ECMWF SHOW HIGH PRESSURE ACROSS THE SOUTHEAST
U.S. SHIFTING GRADUALLY SOUTHWARD THROUGH EARLY TO MID WEEK WITH A
WEAK BACK DOOR COLD FRONT EVENTUALLY REACHING THE AREA BY THURSDAY.
AIRMASS REMAINS FAIRLY DRY WITH RAIN CHANCES REMAINING OUT OF THE
FORECAST MON-WED. INCREASE IN MOISTURE FROM WEAK FRONT COMBINED WITH
DEVELOPING S/SE FLOW FROM RIDGE BEHIND THIS BOUNDARY WILL THEN LEAD
TO A RISE IN RAIN CHANCES INTO LATE WEEK. HIGHS WILL BE SLIGHTLY
BELOW NORMAL TO START OFF THE WORK WEEK...INCREASING TO NEAR NORMAL
(LOW/MID 80S) BY WEDNESDAY/THURSDAY.

&&

.AVIATION...VFR WITH SOME POTENTIAL FOR NE-NNE "WEDGE" TO PUSH IFR
STRATUS CIGS BKN005-010/MVFR MIST ACROSS LEE-SFB-DAB THROUGH 13Z.
EARLY START TO PRECIP WITH MVFR CIGS/VSBYS IN SHRA STARTING 15Z-16Z
THEN INCREASING IN COVERAGE WITH SCT IFR TS...MAINLY ISM-MCO-TIX
SWD...THROUGH ABOUT 02Z.

&&

.MARINE...

TODAY/TONIGHT...WIND/SEA FORECASTS WITH SHALLOW NE "WEDGE" FLOW TEND
TO BE TRICKY AS STRONGER WINDS/HIGHER SEAS ARE NOTORIOUSLY FICKLE IN
HOW FAR/FAST THEY SETTLE SOUTH. THIS CASE IS NO DIFFERENT AS BUOY/
CMAN/METAR DATA CURRENTLY SHOW THE WEDGE LURKING JUST NORTH OF THE
VOLUSIA WATERS ATTM. MODEL GUIDANCE IS IN GENERALLY GOOD AGREEMENT
THAT STRONGER ONSHORE WINDS WILL "LEAK" INTO THE VOLUSIA CO WATERS
BY LATE THIS AFTERNOON...WITH MARGINAL SCA CONDS (MAINLY SEAS)
DEVELOPING THERE. THEREAFTER...INCREASING WINDS/SEAS SPREAD SOUTH
SHOREWARD OVERNIGHT WITH WINDS PROGGED TO REACH 18-23KT NORTH OF THE
CAPE...AND BUILDING SWELL PUSHING 7FT SEAS AS FAR SOUTH AS SEBASTIAN
INLET BY 12Z SAT...REACHING AS HIGH AS 9-10FT WELL OFFSHORE VOLUSIA.

SAT-SUN...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE FROM NORTH
TO SOUTH INTO SATURDAY AS PRESSURE GRADIENT TIGHTENS NORTH OF
FRONTAL BOUNDARY SHIFTING INTO SOUTH FL. FRESH ONSHORE BREEZE WILL
GRADUALLY BUILD SOUTHWARD OVER THE WATERS AND COMBINE WITH AN
ELEVATED NE SWELL TO PRODUCE SEAS UP TO 9-11 FEET OFFSHORE. SCA WILL
CONTINUE OVER VOLUSIA WATERS AND OFFSHORE BREVARD COUNTY THROUGH
MUCH OF SATURDAY...EXPANDING OVER THE ENTIRE WATERS BY LATE SATURDAY
AFT AND REMAINING IN EFFECT THROUGH SUNDAY NIGHT.

MON-TUE...MODERATE NORTHEAST BREEZE MONDAY WILL GRADUALLY DECREASE
INTO TUESDAY...BUT SWELLS ARE EXPECTED TO REMAIN ELEVATED UP TO 9-11
FEET MONDAY AND 7-9 FEET TUESDAY. THIS WILL CONTINUE POOR TO
HAZARDOUS BOATING CONDITIONS OVER THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  67  76  64 /  50  50  50  30
MCO  82  67  81  63 /  60  50  50  20
MLB  80  67  78  66 /  60  50  50  30
VRB  82  67  80  66 /  70  50  50  30
LEE  80  65  79  62 /  50  50  50  20
SFB  81  66  79  62 /  50  50  50  20
ORL  82  67  80  63 /  50  50  50  20
FPR  82  66  79  68 /  70  50  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT MONDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 5 AM EDT MONDAY FOR
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM EDT MONDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX...WEITLICH
Hazardous weather outlook, Apr 14, 1:25 PM EDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
125 PM EDT THU APR 14 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-150530-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
125 PM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
AFTERNOON AND EVENING COLLISIONS BETWEEN LAKE AND SEA BREEZE
BOUNDARIES WILL COMBINE WITH DEEP MOISTURE AND COLD AIR ALOFT TO
ALLOW FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED LIGHTNING
STORMS. THE THREAT WILL BE HIGHEST OVER THE INTERIOR LATE THIS
AFTERNOON AND EVENING AS THE EAST AND WEST COAST SEA BREEZES
COLLIDE.

A FEW STORMS COULD BECOME STRONG WITH THE MAIN THREATS INCLUDING
CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...GUSTY WINDS UP
TO AROUND 45 MPH AND SMALL HAIL. MOVEMENT WILL GENERALLY BE TOWARD
THE EAST AT 10 TO 15 MPH BUT COULD BE VARIABLE AT TIMES.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE RIP CURRENT THREAT ALONG
THE ATLANTIC COAST BEACHES TODAY. RIP CURRENTS WILL BE AT THEIR
STRONGEST AFTER 5 PM THIS AFTERNOON DUE TO TIDAL EFFECTS. CHECK
WITH BEACH PATROL FOR LOCAL CONDITIONS BEFORE ENTERING THE WATER.
REMEMBER TO SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
ISOLATED LIGHTNING STORMS THIS AFTERNOON AND EVENING COULD PRODUCE
WIND GUSTS IN EXCESS OF 35 KNOTS ON INLAND LAKES. ISOLATED
LIGHTNING STORMS OVER THE COASTAL WATERS MAY ALSO PRODUCE STRONG
WIND GUSTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE
WEATHER PATTERN REMAINS UNSETTLED WITH DISTURBANCES ALOFT MOVING
ACROSS THE AREA. STRONG HIGH PRESSURE OVER THE EASTERN SEABOARD
WILL GENERATE A LONG FETCH FRESH TO STRONG EAST TO NORTHEAST
WINDS THIS WEEKEND...WHICH WILL PRODUCE POOR TO HAZARDOUS BOATING
CONDITIONS. LIFE THREATENING RIP CURRENTS WILL REMAIN MODERATE TO
HIGH THROUGH THE WEEKEND WITH ROUGH SURF AT AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

In the hours before

Special weather statement, Apr 14, 10:37 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1037 PM EDT THU APR 14 2016

FLZ059-150300-
ST. LUCIE FL-
1037 PM EDT THU APR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. LUCIE COUNTY
UNTIL 1100 PM EDT...

AT 1037 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PORT SAINT LUCIE RIVER PARK...OR OVER PORT SAINT LUCIE...MOVING
EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND JENSEN BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2717 8017 2718 8017 2718 8016 2719 8016
      2718 8019 2721 8021 2719 8020 2719 8021
      2721 8022 2720 8026 2719 8026 2721 8027
      2720 8028 2721 8029 2720 8029 2722 8042
      2740 8040 2740 8021 2716 8012
TIME...MOT...LOC 0237Z 280DEG 25KT 2730 8033

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:27 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Osceola46 min
Apr 14, 8:33 PM EDTSevere Thunderstorm WarningMLBIndian River44 min
Apr 14, 9:29 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie46 min
Apr 14, 10:35 PM EDTSpecial Marine WarningMLB55 min
Apr 14, 10:37 PM EDTSpecial Weather StatementMLBSaint Lucie23 min
Apr 15, 2:37 PM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie53 min
Apr 15, 2:49 PM EDTSpecial Weather StatementMLBIndian River56 min
Apr 15, 2:54 PM EDTSpecial Marine WarningMLB51 min
Apr 15, 3:23 PM EDTSpecial Weather StatementMLBSaint Lucie67 min
Apr 15, 3:41 PM EDTSevere Thunderstorm WarningMLBSaint Lucie49 min
Apr 15, 3:51 PM EDTSpecial Marine WarningMLB54 min
Apr 15, 4:09 PM EDTSpecial Weather StatementMLBOsceola51 min
Apr 15, 4:21 PM EDTCoastal Flood WatchMLBVolusia6 hr
Apr 15, 4:24 PM EDTSpecial Marine WarningMLB66 min
Apr 15, 4:25 PM EDTSpecial Weather StatementMLBMartin50 min
Apr 15, 4:31 PM EDTSpecial Weather StatementMLBOkeechobee59 min
Apr 15, 4:37 PM EDTSpecial Weather StatementMLBSaint Lucie53 min
Apr 15, 4:39 PM EDTSevere Thunderstorm WarningMLBMartin36 min
Apr 15, 4:42 PM EDTSevere Thunderstorm WarningMLBSaint Lucie63 min
Apr 15, 4:46 PM EDTAreal Flood AdvisoryMLBSaint Lucie119 min
Apr 15, 4:55 PM EDTSevere Thunderstorm WarningMLBMartin35 min
Apr 15, 5:00 PM EDTSpecial Marine WarningMLB60 min
Apr 15, 5:02 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie40 min
Apr 15, 5:08 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie35 min
Apr 15, 5:20 PM EDTSpecial Weather StatementMLBIndian River55 min
Apr 15, 5:56 PM EDTSpecial Weather StatementMLBLake64 min
Apr 15, 6:05 PM EDTAreal Flood AdvisoryMLBOsceola115 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.